Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 103, NWS State College, PA

July 26, 2005Elk County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 26, 2005, 7:29 PM EDT for Elk County, Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2005, 7:29 PM EDT (23:29 UTC)
Expired
Jul 26, 2005, 8:15 PM EDT
In force
46 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Elk County, PA

The radar

The State College radar (KCCX), 76 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 3:30 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2005-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2005-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 262329
SVRCTP
PAC047-270015-
/O.NEW.KCTP.SV.W.0103.050726T2329Z-050727T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
729 PM EDT TUE JUL 26 2005

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA

* UNTIL 815 PM EDT

* AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BROCKPORT...OR 8 MILES
  SOUTH OF RIDGWAY...AND MOVING EAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ST. MARYS AROUND 735 PM EDT...
  FORCE AROUND 740 PM EDT...
  BENEZETTE AND MEDIX RUN AROUND 745 PM EDT...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4139 7892 4122 7874 4124 7830 4150 7847
      4151 7875

$$

FORECASTER: JV/JL
1 follow-up statement
000 
WWUS51 KCTP 270014
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
813 PM EDT TUE JUL 26 2005

PAC047-270023-
/O.EXP.KCTP.SV.W.0103.000000T0000Z-050727T0015Z/
ELK-
813 PM EDT TUE JUL 26 2005

...THE SEVERE THUNDERSTORM WARNING FOR ELK COUNTY WILL EXPIRE AT 815
PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED...THEREFORE 
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HEAVY 
RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR IN THE 
EASTERN PART OF ELK COUNTY THROUGH 845 PM. 

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4139 7892 4122 7874 4124 7830 4150 7847
      4151 7875

$$

FORECASTER: JPV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:19 PM EDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jul 26, 3:19 PM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 PM EDT TUE JUL 26 2005

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...

TNT...INITIAL BROKEN LINE OF TSTMS CURRENTLY OVER WESTERN PA
EXPECTED  TO CONTINUE E INTO WESTERN AREAS THROUGH EARLY THIS EVE.
STRONGER AND MORE WIDESPREAD CONVECTION ACROSS LOWER MI EXPECTED TO
ALSO AFFECT NW AND CENTRAL AREAS CLOSER TO SUNSET...AND PERSISTING
UNTIL SEVERAL HOURS THEREAFTER BEFORE GRADUALLY WEAKENING TOWARD
MIDNIGHT ACROSS CENTRAL/SOUTH CENTRAL MOUNTAINS. BOTTOM LINE...WL GO
WITH CAT POPS ACROSS NW AREAS...TAPERING TO LIKELIES ACROSS
CENTRAL MOUNTAINS...AND ONLY LOW CHC ACROSS EXTREME SE...WITH
EMPHASIS ACROSS SE AREAS LATER TNT. AS FOR MINS...WENT CLOSER TO MAV
MOS.

WED...FRONTAL SYSTEM SLOWLY SAGS SOUTHWARD ACROSS CWA...WITH
NUMEROUS SHOWERS/TSTMS ANTICIPATED. LOW LEVEL WINDS A BIT LESS THAN
TDY...AND THEREFORE SEVERE THREAT MAY BE MORE LIMITED.
HOWEVER...WITH PWATS REMAINING NEAR 2.0 INCHES...AND FAIRLY
UNIDIRECTIONAL MID LEVEL WINDS...WL NEED TO WATCH FOR LOCALLY HEAVY
RAINFALL RATES. FOR MAXES...EXPECT NW AREAS TO GENERALLY MAX OUT
AROUND 70...WITH GENERALLY LOWER-MID 80S ACROSS CENTRAL AREAS...AND
NEARING 90 ACROSS FAR LOWER SUSQ. STILL QUITE HUMID ACROSS MUCH OF
THE REGION...WITH DEWPOINTS GENERALLY IN THE 60S...EXCEPT LOWER-MID
70S ACROSS FAR SE. POP-WISE...GENERALLY WENT WITH LIKELIES MOST
AREAS...TAPERING TO HI CHC ACROSS EXTREME SE.

WED NT...FRONTAL SYSTEM CONTINUES TO SLOWLY SAG SOUTHWARD...SETTLING
TO NEAR/JUST S OF MASON-DIXON LINE BY DAYBREAK THU. WL CONTINUE WITH
CHC POPS ACROSS S AND SE...TAPERING TO SLIGHT CHC ACROSS THE N.
EMPHASIS ACROSS THE N WILL BE EARLY...WHERE ANY SHOWERS SHOULD END
BY LATE EVENING.

THU-THU NT...MOST 09Z/26 SREF MEMBERS DEPICT SFC WAVE DEVELOPING TO
OUR SW ON FRONT...THEN RIPPLING NE THU NT INTO EARLY FRI AM. WL
THEREFORE INDICATE CHC POPS ACROSS SOUTH/CENTRAL/WESTERN AREAS
THU...WITH LATE DAY TIMING...AND THEN BROADEN CHC POPS FOR THU NT
(EXPECT SLIGHT CHC FAR N). WL LIMIT MENTION OF THUNDER TO EXTREME
SE...AS MOST AREAS APPEAR TO BE RATHER STABLE.

&&

.LONG TERM (FRIDAY THROUGH TUESDAY)...

FRI...WL INCLUDE CHC POPS ACROSS EXTREME SE AREAS...AND SLIGHT CHC
ACROSS CENTRAL AREAS FOR FRI AM IN RESPONSE TO POTENTIAL DEPARTING
SFC WAVE. WILL TREND THESE POPS DOWNWARD FOR THE AFTN HOURS...AS
WAVE SHOULD DEPART. IN ADDITION...AS WEAK SFC TROUGH APPORACHES FROM
THE W FRI AFTN...AND WITH 12Z/26 ETA 12 DEPICTING 850 LIS DROPPING
INTO THE -1 TO -3 RANGE ACROSS THE W...WL INDICATE A SLIGHT CHC OF
TRW FOR THE AFTN ACROSS WESTERN AREAS. OTRW...WITH EXPECTED CLOUDS
AND AT LEAST MORNING SHOWERS...WILL KEEP TEMPS CLOSE TO HPC
NUMBERS...WITH MID 70S ACROSS HIGHER TERRAIN OF N/W...TO NEAR 80
ACROSS CALLEY AREAS OF THE S/E.

FRI NT-SUN...FRONTAL BOUNDARY SHOULD ONCE AGAIN STALL SOMEWHERE
ACROSS MID ATLANTIC STATES...KEEPING AT LEAST SOME MID/UPPER LEVEL
MOISTURE NEARBY DURING THIS PERIOD. BULK OF 00Z/26 MREFS KEEP
MEASURABLE PRECIP TO THE S...AND THUS WILL KEEP OUT MENTION OF POPS
AT THIS TIME. HOWEVER...IT WILL NOT TAKE MUCH TO DRAW THIS MOISTURE
BACK TO THE N...POSSIBLY LEADING TO SOME SCATTERED SHOWERS ACROSS
EXTREME S DURING THIS TIME PERIOD...ESP BY SUN AFTN.

SUN NT-TUE...EXPECT AFOREMENTIONED SFC BOUNDARY TO RETREAT BACK TO
THE N DURING THIS TIME PERIOD. THUS...WL INTRODUCE CHC POPS ACROSS
SOUTHERN AREAS...WITH SLIGHT CHC ACROSS THE N ON MON...AND BROADBRUSH
CWA IN CHC POPS FOR TUE. ALSO EXPECT AN INCREASE IN HUMIDITY BY THIS
TIME PERIOD...WITH DEWPTS RETURNING INTO THE 60S MOST AREAS...AND
LOWER 70S ACROSS THE FAR S AND SE.

&&

.AVIATION...

WEAK WARM FRONT SLIDING BACK NORTHWARD ACROSS CWA THIS AFTERNOON
BRINGING AN INCREASE IN MOISTURE AND SOME MVFR HAZE TO THE
SOUTHWEST.  DISSIPATED MCS FROM EARLIER IN THE DAY NOW OVER NORTHERN
NY STATE ALSO HELPING TO PULL MOISTURE TOWARD CENTRAL PA FROM THE
OHIO VALLEY AS IT DRAGS THE WARM FRONT TO THE NORTH.  THIS WILL KICK
OFF SCATTERED TSTORMS MAINLY IN THE WEST AND NORTH THIS AFTERNOON -
BRINGING MVFR CONDITIONS AND GUSTY WINDS UP TO 40 MPH TO EXTREME
WEST BEFORE THEY WEAKEN AS THEY MOVE EASTWARD.  BETTER CHANCE FOR
TSTORMS WILL BE LATER TONIGHT AS A COLD FRONT SLIDES SOUTHEAST FROM
THE GREAT LAKES...BRINGING ENOUGH LIFT TO BREAK THE WEAK CAP.
STORMS WILL BECOME MORE NUMEROUS AFTER 06Z IN THE NORTH AND CLOSER
TO 12Z IN THE SOUTHEAST...BRINGING MORE WIDESPREAD MVFR CONDITIONS
LATE TONIGHT INTO THE FIRST HALF OF WED.  CHANCE FOR TSTORMS WILL
LINGER IN THE SOUTH ALL DAY WED...AND CHANCES DIMINISH IN THE NORTH.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FOR PAZ036-056-057-059-063>066 UNTIL 8 PM
TUESDAY.
&&

SHORT TERM...KL
LONG TERM...KL
AVIATION...RXR
Hazardous weather outlook, Jul 26, 4:01 AM EDT, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
401 AM EDT TUE JUL 26 2005

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-058-261703-
BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-COLUMBIA PA-
ELK PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-MCKEAN PA-MIFFLIN PA-
MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-POTTER PA-SCHUYLKILL PA-
SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-WARREN PA-
401 AM EDT TUE JUL 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT:
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. A DAMAGING WIND GUST...LARGE HAIL AND FREQUENT DANGEROUS
LIGHTNING ARE THE GREATEST THREATS...ALONG WITH LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY:

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

PAZ036-056-057-059-063>066-261703-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-LANCASTER PA-
LEBANON PA-PERRY PA-YORK PA-
401 AM EDT TUE JUL 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT:
THE COMBINATION OF HEAT AND HUMIDITY WILL MAKE IT FEEL BETWEEN 101
AND 106 DEGREES THIS AFTERNOON. SEE PHLNPWCTP FOR FURTHER DETAILS ON
HE OPPRESSIVE HEAT AND ITS EFFECTS.  A HEAT ADVISORY REMAINS IN
EFFECT ACROSS THE AREA UNTIL 800 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY:

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 26, 4:24 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
424 PM EDT TUE JUL 26 2005

PAZ017-262115-
CLEARFIELD-
424 PM EDT TUE JUL 26 2005

...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD COUNTY...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES EAST OF PUNXSUTAWNEY...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR MAHAFFEY AROUND 430 PM...GRAMPIAN
AROUND 435 PM...LUMBER CITY AROUND 440 PM...CURWENSVILLE AROUND 445
PM...HYDE AROUND 450 PM AND GLEN HOPE AROUND 455 PM.

VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

ALSO...EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

FORECASTER: JPV
Special weather statement, Jul 26, 5:42 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT TUE JUL 26 2005

PAZ037-041-262230-
NORTHERN LYCOMING-TIOGA-
542 PM EDT TUE JUL 26 2005

...A STRONG THUNDERSTORM WILL AFFECT TIOGA AND LYCOMING COUNTIES...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF WELLSBORO...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR SLATE RUN AROUND 550 PM...CEDAR
RUN AROUND 555 PM AND ENGLISH CENTER AROUND 620 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

ALSO...EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

FORECASTER: JPV
Local storm report, Jul 26, 6:03 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT TUE JUL 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND DMG     YOUNGSVILLE             41.85N 79.32W
07/26/2005                   WARREN             PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREE DOWN.

0457 PM     TSTM WND DMG     KEATING SUMMIT          41.71N 78.17W
07/26/2005                   POTTER             PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREE DOWN.

&&

MACH
Local storm report, Jul 26, 6:23 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
623 PM EDT TUE JUL 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     TIDIOUTE                41.68N 79.40W
07/26/2005                   WARREN             PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND WIRES DOWN.

0555 PM     TSTM WND DMG     3 W WARREN              41.84N 79.20W
07/26/2005                   WARREN             PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND WIRES DOWN AT STARBRICK,
            PA.

&&

MACH
Local storm report, Jul 26, 6:49 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 PM EDT TUE JUL 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     RIDGWAY                 41.43N 78.73W
07/26/2005                   ELK                PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES DOWN.

&&

MACH
Local storm report, Jul 26, 7:12 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
712 PM EDT TUE JUL 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND DMG     AUSTIN                  41.64N 78.09W
07/26/2005                   POTTER             PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES DOWN.

&&

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:53 PM EDTSevere Thunderstorm WarningCTPWarren37 min
Jul 26, 4:47 PM EDTSevere Thunderstorm WarningCTPPotter58 min
Jul 26, 5:10 PM EDTSevere Thunderstorm WarningCTPWarren65 min
Jul 26, 5:47 PM EDTSevere Thunderstorm WarningCTPMcKean58 min
Jul 26, 6:16 PM EDTSevere Thunderstorm WarningCTPElk59 min
Jul 26, 6:33 PM EDTSevere Thunderstorm WarningCTPPotter72 min
Jul 26, 6:42 PM EDTSevere Thunderstorm WarningCTPMcKean33 min
Jul 26, 6:48 PM EDTSevere Thunderstorm WarningCTPCameron42 min
Jul 26, 7:02 PM EDTSevere Thunderstorm WarningCTPTioga61 min
Jul 26, 7:20 PM EDTSevere Thunderstorm WarningCTPClinton70 min
Jul 26, 7:40 PM EDTSevere Thunderstorm WarningCTPClearfield80 min
Jul 26, 7:42 PM EDTSevere Thunderstorm WarningCTPLycoming78 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.